# SDR HNAA0700234

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 311,442 hours, 33,856 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7G980
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT WAS HEADED FROM PHL TO IPT AND DIVERTED TO MDT DUE TO NR 1 ENGINE FUEL LOW PRESSURE LIGHT ILLUMINATING IN FLIGHT.  REMOVED AND REPLACE THE NR 1 PRESSURE SWITCH IAW 73-31-00.  LEAK AND OPS CHECKS WERE GOOD.
